# SDR 08FDEA03314

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 6521655439
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE SUPPORT BEAM CUT OUT ON SPOILER NR 7 IS CRACKED AT WBL 122 REMOVED "J" BEAM IAW B727 SRM 51-30-2.  FABRICATED NEW "J" BEAM FROM BAC 1506 860 7075 T6 (DIM 81 INCHES IN LENGTH) AND TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED "J" BEAM IAW B727 SRM 51-30-2.
